MathSciNet Relay Station
MathSciNet bibliographic data
MR94344 (20 #862) 13.00 (14.00)
Nagata, Masayoshi A general theory of algebraic geometry over Dedekind domains. II. Separably generated extensions and regular local rings. Amer. J. Math. 80 1958 382–420.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement